Posted by Mary Dionne on February 21, 2005, at 19:09:44
In reply to Re: Effexor withdrawal - very bad news, posted by JennaStarrett on February 21, 2005, at 18:59:50
> > YOu present a good point. I am 55 and am forgetting names, I'm in the car and forget where I have to go etc; That seems pretty severe to me. Are these just senior moments you think??
> I just wanted to say that I had terrible forgetfullness while on Effexor. I am usually able to 5 things at once and gradually I began to notice that I would actually forget what I was doing and walk away to do something else. I couldn't remember doing the 1st thing until I went back and saw I had started something. It was driving me crazy. I couldn't even remember if I had taken my medicine or not. I also would drive around and forget where I was going. This is just one of the side effects I had from Effexor (there are many more, and the withdrawal was extremely scary). I am on different meds now and feel much better. I have my memory (and a lot of other things) back. Not sure if this the same as in your case, but It was my experience. Please feel free to pick my brain :) Take care, Jenna
I went off Effexor XR Friday and was given Prozac for 10 days to ease off. I am sick as a dog. I feel like I have the flu and like I'm going crazy. I'm having brain blips. I'm dizzy. I had HORRIBLE dreams last night. This has got to be the worst. Other than the Prozac and the aspirin I just took, can I do anything else? Dying here In Tennessee